# SDR SWAA2022021708109

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER FIXED T/E SUPPORT BRACKET 10' IB OF #7 SPOILER OB EDGE HAS CRACK AT LOWER BOLT / REMOVED DAMAGED WEB ASSY; IDENTIFIED NEW PART AS P/N 115A2982-10. LOCATED AND DRILLED NEW PART; APPLIED TOP COAT. INSTALLED NEW WEB ASSY. IAW B737-700 SRM 51-40-02-0G-0.
